|follow-up swollen neck
Sep 21, 2005
Hi there, this is my second time coming to you for some sort of answer to my medical problem. I have returned to Africa and because of my circumstance I am unable to afford ARV's so am not taking anything at all. My latest CD4 count was 97 and viral load was 600000. I have been back in Africa for 9 weeks now have had blurred vision and diarrhea for 7 of these weeks. I have lost 23 kilograms and have now started vomiting to add to the other problems. I can not afford to see a doctor so have been getting meds for loose stool from friends and family that have left overs. Any advice on food stuffs to eat and what I could do to stop the bathroom escapades or do you know what is wrong. Many thanks, Charles
| Response from Dr. Young
Thank you for your post.
With your very low CD4 count and symptoms, I'm quite concerned about the possibility of an AIDS-related complication. You've had considerable weight loss and visual changes that raise the possibility of a number of infectious complications.
Unfortunately, I'm not sure that changing your diet will result in significant benefit.
The best advice that I can offer at this time is to find low-cost or free health clinics with some expertise in HIV. If it will help, write back and let me know where you're living in Africa. Perhaps we can assist in locating a free doctor for you.
Wishing you health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Sore On Mouth After Licking Penis Worried I Have HIV
- Swollen Lymph Glands After Licking Penis Worried I Have HIV
- White Bumps After French Kissing Worried I Have HIV
- Can Trichomoniasis Cause Red Bumps In Genital Area?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.